Advertisement

On quasi-minimal surfaces

  • Erhard Heinz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1340)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Courant, Dirichlet’s principle, conformal mapping, and minimal surfaces, Interscience publishers, New York 1950.zbMATHGoogle Scholar
  2. [2]
    E. Heinz, Über die analytische Abhängigkeit der Lösungen eines linearen elliptischen Randwertproblems von Parametern, Nachr. d. Akad. Wiss. in Göttingen, II. Math.-Phys., Kl. Jahrgang 1979, 1–20.Google Scholar
  3. [3]
    E. Heinz, Über eine Verallgemeinerung des Plateauschen Problems, Manuscripta math. 28, (1979), 81–88.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    E. Heinz, Minimalflächen mit polygonalem Rand, Math. Z. 183 (1983), 547–564.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    E. Heinz, Zum Marx-Shiffmanschen Variationsproblem, J. Reine u. Angew. Math. 344 (1983), 196–200.MathSciNetzbMATHGoogle Scholar
  6. [6]
    E. Heinz, Zum Plateauschen Problem für Polygone. Zum Werk Leonhard Eulers, 197–204, Birkhäuser-Verlag, Basel-Boston-Stuttgart 1984.Google Scholar
  7. [7]
    E. Heinz, An estimate for the total number of branch points of quasi-minimal surfaces, Analysis 5 (1985), 383–390.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    I. Marx, On the classification of unstable minimal surfaces with polygonal boundaries, Comm. P. Appl. Math. 8 (1955), 235–244.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    J.C.C. Nitsche, Uniqueness and non-uniqueness for Plateau’s Problem — one of the last major questions, Obata Morio, Minimal submanifolds and geodesics, Tokyo (1978), 143–161.Google Scholar
  10. [10]
    F. Sauvigny, Die zweite Variation von Minimalflächen im Rp mit polygonalem Rand, Math. Z. 189 (1985), 167–184.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    F. Sauvigny, Ein Eindeutigkeitssatz für Minimalflächen im Rp mit polygonalem Rand, J. Reine u. Angew. Math. 358 (1985), 92–96.MathSciNetzbMATHGoogle Scholar
  12. [12]
    F. Sauvigny, On the Morse index of minimal surfaces in Rp with polygonal boundaries, Manuscripta math. 53 (1985), 167–197.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Erhard Heinz
    • 1
  1. 1.Mathematisches Institut derGeorg-August-UniversitätGöttingenGermany

Personalised recommendations